Our expert says:
I really wonder what diagnosis the psychologist you saw, made. Maybe you should see a different psychologist or psychiatrist for a full, comprehensive assessment and second opinion, and a discussion of treatment options. Taking all those tranqullizers / sedatives isn't good for you, and if you are depressed, could be adding to the depression. DOn't stop the medication until after you have the second opinion and have discussed this option with the shrink. Maybe a re-adjustment of your meds would improve the situation significantly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.